Kari - posted on 05/20/2009 ( 12 moms have responded )
Last Friday my son took half a bottle of my Ambien pills that I had accidentally left on the counter in the kitchen. He has ADHD and has been known to do reallhy impulsive stuff, but this one was really scary. It has been a really hard year with him and I have often second guessed myself. I cry out to the Lord every day for strength and wisdom and just an understanding of how my son ticks so i can help him grow into a man of God. it just seems like I'm getting no clear answers.
Right now my son is at a Behavioral Unit because of the overdose. They have diagnosed him with ADHD and Asperger's Syndrome. I'm trying to find out more about both of these and figure out what kind of help is out there. I feel guilty for saying this, but part of me is afraid to bring him home because I don't know what he will do next.
Thanks for letting me share. Kari